# SDR UPS99230957

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON 25 G-BEAM AT BS 266 LBL 8 TO RBL 3, WL 208 IN COCKPIT.  REMOVED CORRODED G-BEAM AND REPLACED IAW SRM 51-30-02, 51-30-05.
